Period after taking belara for 19 days

Gynecology questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
marila
Guest
Posts: 2
Joined: Tue Jan 27, 2009 12:24 pm
Gender: Female

Period after taking belara for 19 days

Postby marila » Wed Apr 01, 2009 11:18 pm

Hello,

I was taking yasmin earlier but due to acne i consult with a nurse and changed to belara on my 2nd day of my period. But now when i'm taking Belara i get irritated and i don't feel hungry also. And today is my 19th day of the pill this morning when i woke up i spotted too much blood. Any suggestion? Can i change the pill again after consulting with the doctor or should i continue. I know spotting may occur in first few weeks of Belara but i don't know if this much. Will be eagarly waiting for your reply.
Thank You.

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Re: Period after taking belara for 19 days

Postby Debbie Miller, RN » Sat Apr 04, 2009 4:49 pm

Hello,
Bleeding irregularities are the most common side effects of contraceptive pills. If you wish to complete this packet of pills, then switch back to the other brand, there should be no problem with doing that, but I would not recommend switching mid-cycle. I would not worry too much about the bleeding unless you are soaking more than a pad/hour over several hours. Chances are you are just adjusting hormonally.

Best wishes.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.

Debbie Miller, RN

pigletluvkit
Guest
Posts: 1
Joined: Sat Jul 17, 2010 10:03 am
Gender: Female

Re: Period after taking belara for 19 days

Postby pigletluvkit » Sat Jul 17, 2010 10:13 am

Hello,

Any idea how long the bleeding normally continues?

Thank you...

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Re: Period after taking belara for 19 days

Postby Debbie Miller, RN » Mon Jul 19, 2010 9:22 am

Hello again,
This is not really something one can predict since the bleeding is normal but not typical, meaning some have it with no other problems or cause while most never really do. In some cases the breakthrough bleeding continues. The reason to talk to the doctor about possibly switching is because this particular formulation may not be ideal for you. There is a bit of trial and error in these things, finding the right contraceptive pill.

Best wishes.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.



Debbie Miller, RN


Return to “Gynecology”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.